Closed-form expression of the Maliuzhinets function using tanh-sinh quadrature rule

Nafati A. Aboserwal, Constantine Balanis

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

The Maliuzhinets function (MF) has been used for the diffraction problem of waves by a wedge with different face impedances. For a wedge with arbitrary angle, the Maliuzhinets function is cumbersome to compute which is a major limitation to the use of rigorous theory of diffraction in electromagnetic scattering by a wedge with impedance faces. In this work, an exact closed-form solution is obtained to evaluate a known integral representation of the MF. The tanh - sinh quadrature rule is employed to successfully calculate the integral in the Maliuzhinets function, and the highly accurate numerical computation for Ψn(z) is obtained over the entire complex z plane and for all n. For special wedge angles, the exact formulation is numerically verified by comparing it with the results obtained by numerical integration of the Maliuzhinets function.

Original languageEnglish (US)
Title of host publication2014 IEEE Antennas and Propagation Society International Symposium(APSURSI)
PublisherInstitute of Electrical and Electronics Engineers Inc.
Pages2040-2041
Number of pages2
ISBN (Electronic)9781479935406
DOIs
StatePublished - Sep 18 2014
Event2014 IEEE Antennas and Propagation Society International Symposium, APSURSI 2014 - Memphis, United States
Duration: Jul 6 2014Jul 11 2014

Publication series

NameIEEE Antennas and Propagation Society, AP-S International Symposium (Digest)
ISSN (Print)1522-3965

Other

Other2014 IEEE Antennas and Propagation Society International Symposium, APSURSI 2014
CountryUnited States
CityMemphis
Period7/6/147/11/14

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Closed-form expression of the Maliuzhinets function using tanh-sinh quadrature rule'. Together they form a unique fingerprint.

  • Cite this

    Aboserwal, N. A., & Balanis, C. (2014). Closed-form expression of the Maliuzhinets function using tanh-sinh quadrature rule. In 2014 IEEE Antennas and Propagation Society International Symposium(APSURSI) (pp. 2040-2041). [6905347] (IEEE Antennas and Propagation Society, AP-S International Symposium (Digest)). Institute of Electrical and Electronics Engineers Inc.. https://doi.org/10.1109/APS.2014.6905347